# SDR SWAA2013112022606

- Difficulty date: November 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, LT VENT LOUVER BOX PAN CRACKED & VERTICAL ANGLE.  R & R ANGLE IAW DRAWING.
